My Publication:

  • The Chen-Ruan cohomology of weighted projective spaces, Canadian Journal of Mathematics, Vol. 59 (5), 2007,981-1007, math.AG/0304140.

  • (with Fan Ding and Jianzhong Pan) The Chen-Ruan cohomology of almost contact orbifolds, Acta Mathematica Sinica, Vol. 26, No.1 (2010), 77-88, math.AG/0402189.

  • The orbifold cohomology of simplicial toric stack bundles, Illinois Journal of Mathematics,Vol. 52, No.2 (2008), 493-514, math.AG/0504563.

  • A note on finite abelian gerbes over toric DM stacks, Proceedings of American Mathematical Society ,Vol. 136(2008), 4151-4156, arXiv:0807.3285.

  • (with Hsian-Hua Tseng) The orbifold Chow ring of hypertoric DM stacks, Journal für die reine und angewandte Mathematik, (Crelle's Journal), 619(2008), 175-202, math.AG/0512199.

  • (with Jim Bryan) The crepant resolution conjecture of the orbifold [C^2/Z_4]; preprint.

  • (with Hsian-Hua Tseng) Note on orbifold Chow ring of semiprojective toric DM stacks, Communications in Analysis and Geometry, Vol. 16, No.1, 2008, 231-250, math.AG/0606322.

  • (with Hsian-Hua Tseng) On Virasoro constraints for orbifold Gromov-Witten theory, International Mathematics Research Notices, Vol.2010, No.4, 756-781, arXiv:0704.2009.

  • (with Hsian-Hua Tseng) The integral Chow ring of toric Deligne-Mumford stacks, Mathematische Zeitschrift, Vol.264, No.1 (2010),225-248, arXiv:0707.2972.

  • (with Hsian-Hua Tseng) Virasoro constraints and descendent Hurwitz-Hodge integrals, International Mathematics Research Notices, Vol.2010, No.8, 1456-1474, arXiv:0804.3631.

  • (with Hsian-Hua Tseng) On the K-theory of toric stack bundles, Asian Journal of Mathematics, vol. 14 (2010) No.1, 1-10, arXiv:0808.1754.

  • (with Elena Andreini and Hsian-Hua Tseng) On Gromov-Witten theory of root gerbes, arXiv:0812.4477.

  • (with Elena Andreini and Hsian-Hua Tseng) Gromov-Witten theory of product stacks, submitted, arXiv:0905.2258.

  • (with Elena Andreini and Hsian-Hua Tseng) Gromov-Witten theory of etale gerbes I: root gerbes, arXiv:0907.2087.

  • Motivic Milnor fiber of cyclic L-infinity algebras, submitted, arXiv:0909.2858.

  • (with Amin Gholampour) Counting invariants for the ADE McKay quivers, arXiv:0910.5551.

  • (with Elena Andreini and Hsian-Hua Tseng) Gromov-Witten theory of etale gerbes II: higher genus invariants, preprint, arXiv:1101.5996.

  • (with Chuck Cadman and Y.-P. Lee) Quantum orbifold cohomology under orbifold flops, preprint.